I first should let you know i am 16, had depression for a little bit and now i have another problem. My body is literally aching. I keep getting severe electric shock like zaps in my head. I feel like I have gone purely insane. Either I made a terrible mistake having the doc lower my dose or I am just having some bad thoughts that are causing me anxiety. I can't seem to remember anything lately, I'm having heat flashes that come out of no where and distract me from simple day to day tasks. The sweating and shakiness of my body is like ... F**king terrible. Is anyone else experiencing this?! I am never , doing drugs again in my entire life. Medication or illicit drug, psychiatrist or dealer is what I want to know.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.